# SDR GLBA200904225

- Difficulty date: April 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 26,725 hours, 32,854 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912147
- Part serial: 1523
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 500 LBS TORQUE, WHILE LEVELING ALTITUDE AND ADVANCING POWER THE R/H ENGINE ATTEMPTED FEATHER CAUSING CYCLES SIMILAR TO AUTOFEATHER TEST. MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND AUTOFEATHER LOW PRESSURE SWITCH AND COMPLIED WITH FCD 1900-09-61-01 & FCD 1900-08-61-01. PERFORMED GROUND RUNS AND PERFORMED AUTOFEATHER TEST IAW MM 61-20-00. OPERATIONAL CHECK WAS GOOD.
